Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 32, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 16, 2023, 2:44 PM CDT for Carter County, Garvin County, Stephens County, Oklahoma. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2023, 2:44 PM CDT (19:44 UTC)
- Expired
- Mar 16, 2023, 3:10 PM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Carter County, OK, Garvin County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 3:11 PM CDT | HAIL 1 | 2 W Elmore City, OK | |
| Mar 16, 3:11 PM CDT | HAIL 1 | 2 W Elmore City, OK | |
| Mar 16, 3:20 PM CDT | HAIL 1.75 | Hennepin, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 1:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 679 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
977
WFUS54 KOUN 161944
TOROUN
OKC019-049-137-162030-
/O.NEW.KOUN.TO.W.0032.230316T1944Z-230316T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
244 PM CDT Thu Mar 16 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Garvin County in southern Oklahoma...
Northeastern Stephens County in southern Oklahoma...
Northwestern Carter County in southern Oklahoma...
* Until 330 PM CDT.
* At 244 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Bray, moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Elmore City, Katie, Foster, Tatums, Hennepin and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3460 9789 3473 9735 3465 9727 3448 9736
3447 9788
TIME...MOT...LOC 1944Z 256DEG 35KT 3455 9779
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Mahale3 follow-up statements
309
WWUS54 KOUN 161955
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
255 PM CDT Thu Mar 16 2023
OKC019-049-137-162030-
/O.CON.KOUN.TO.W.0032.000000T0000Z-230316T2030Z/
Garvin OK-Stephens OK-Carter OK-
255 PM CDT Thu Mar 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
SOUTHWESTERN GARVIN...NORTHEASTERN STEPHENS AND NORTHWESTERN CARTER
COUNTIES...
At 254 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Velma, moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Elmore City, Katie, Foster, Hennepin and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3462 9780 3473 9735 3465 9727 3450 9735
3448 9775
TIME...MOT...LOC 1954Z 257DEG 36KT 3457 9766
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Mahale831
WWUS54 KOUN 162004
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
304 PM CDT Thu Mar 16 2023
OKC019-162014-
/O.CAN.KOUN.TO.W.0032.000000T0000Z-230316T2030Z/
Carter OK-
304 PM CDT Thu Mar 16 2023
...THE TORNADO WARNING FOR NORTHWESTERN CARTER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3465 9767 3473 9735 3465 9727 3456 9732
3453 9757
TIME...MOT...LOC 2004Z 256DEG 35KT 3460 9754
$$
OKC049-137-162030-
/O.CON.KOUN.TO.W.0032.000000T0000Z-230316T2030Z/
Garvin OK-Stephens OK-
304 PM CDT Thu Mar 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
SOUTHWESTERN GARVIN AND NORTHEASTERN STEPHENS COUNTIES...
At 304 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Foster, moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Elmore City, Katie, Foster and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3465 9767 3473 9735 3465 9727 3456 9732
3453 9757
TIME...MOT...LOC 2004Z 256DEG 35KT 3460 9754
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Mahale999
WWUS54 KOUN 162010 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
310 PM CDT Thu Mar 16 2023
OKC049-137-162020-
/O.CAN.KOUN.TO.W.0032.000000T0000Z-230316T2030Z/
Garvin OK-Stephens OK-
310 PM CDT Thu Mar 16 2023
...THE TORNADO WARNING FOR SOUTHWESTERN GARVIN AND NORTHEASTERN
STEPHENS COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3465 9767 3473 9735 3465 9727 3456 9732
3453 9757
TIME...MOT...LOC 2008Z 256DEG 35KT 3462 9746
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 16, 12:59 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 16, 12:59 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1259 PM CDT Thu Mar 16 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Friday)
Issued at 1258 PM CDT Thu Mar 16 2023
NEAR-TERM:
The primary near-term concern will be severe weather along and ahead
of a southward-advancing cold front this afternoon. A recent special
sounding indicates that CIN has largely been eroded with cooling
aloft allowing for moderate instability to develop. The cold front
is racing south and east per surface observations. However, high-
res guidance and obs suggest that a weak triple point low may
develop along the front, stalling its advance and locally backing
winds ahead of it. Current thinking is that ongoing convection
will continue to slowly deepen early this afternoon along the I-44
corridor as frontal forcing encroaches upon it. The strongest
cores will be capable of severe hail through midafternoon, by
which point the front will have robbed the area of moisture. A few
storms are likely to develop this afternoon in southwestern
Oklahoma. They will progress eastward throughout the day.
Initially, the main hazard will be supercells capable of large to
very large hail given strong speed shear within the cloud-bearing
layer. As the convection approaches I-35, some upscale growth into
a QLCS or semi-discrete storms is expected. Low- level shear will
ramp up toward evening, and the tornado threat is expected to be
maximized in southeastern Oklahoma.
NM
Behind the cold front, temperatures are falling. Wind gusts over
40 mph will also be possible behind the front this afternoon and
evening. The wind advisory has been expanded further east and
northeast and now goes through 6Z although the most likely area
for the strongest winds still look to be in parts of southwestern
OK and western north TX.
Colder temperatures are expected tonight with temperatures falling
into the 20s and 30s. The strong north winds and colder
temperatures behind the front will also lead to even colder wind
chills in the teens and 20s.
EM
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 1258 PM CDT Thu Mar 16 2023
Models show upper low in the Great Lakes region which will lead to
NW/WNW flow aloft over the region through the weekend. Disturbance
rotating around this low will send another cold front and shot of
cool air to the region Saturday but no precipitation is expected.
With the cold air moving into the region behind the cold front today
and re-enforcing shot this weekend, below average temperatures will
continue across the area through the weekend.
Models show southerly sfc winds returning to the area Sunday. Models
also show a mid-level disturbance could move across the southern
Plains early next week which might bring a chance for precip to
parts of the fa Monday afternoon into Tuesday.
Models show the upper pattern continuing to shift next week with SW
flow aloft developing towards the middle of next week as an upper
low/trough sets up over the western U.S. Models show this upper
low/trough moving east next week but there are differences in
timing/path, etc which would have an impact on the timing of
precipitation and where in the fa although right now looks like it
would affect the fa around Thursday.
Temperatures are also expected to warm to at or above average
temperatures towards the middle of next week.
EM
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Thu Mar 16 2023
MVFR cigs expected mainly behind the incoming frontal boundary.
Some IFR/LIFR will briefly be seen within TSRA that will be mainly
seen along and ahead of the frontal boundary. By 21Z, expect front
to move south and east of the terminals with mainly MVFR cigs and
scattered SHRA remaining during the afternoon. As drier air
filters in with strong and gusty north winds, cigs expected to
rise after 03Z and winds will slowly decrease overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 29 50 29 47 / 0 0 0 0
Hobart OK 27 51 27 49 / 0 0 0 0
Wichita Falls TX 34 52 32 53 / 0 0 0 0
Gage OK 23 50 22 46 / 20 0 0 0
Ponca City OK 26 51 24 44 / 40 0 0 0
Durant OK 34 52 34 54 / 30 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 1 AM CDT Friday for OKZ007-008-012-013-
018>048-050>052.
TX...Wind Advisory until 1 AM CDT Friday for TXZ083>090.
&&
SHORT TERM...25
LONG TERM....25
AVIATION...11Hazardous weather outlook, Mar 16, 3:23 AM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 323 AM CDT Thu Mar 16 2023 OKZ004>048-050>052-TXZ083>090-170830- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 323 AM CDT Thu Mar 16 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Severe Thunderstorms... An enhanced risk of severe thunderstorms is expected early this afternoon through early this evening. The enhanced risk is located across southern and southeastern Oklahoma east of Duncan and south of a line from Duncan to Pauls Valley to near Ada. A slight risk extends further north along and southeast of a line from near Lawton to Moore to Chandler. Large hail up to the size of baseballs, damaging wind gusts up to 70 mph, and tornadoes will all be possible. The highest tornado threat will be late this afternoon through early this evening across south central and southeastern Oklahoma. Here, a strong tornado or two may occur. .Windy... Breezy northerly winds are expected behind a strong cold this afternoon through tonight. Wind gusts up to 50 mph will be possible. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across central and southern Oklahoma should prepare for severe weather operations this afternoon through this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 16, 2:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL 9 E GERONIMO 34.48N 98.38W
03/16/2023 E1.75 INCH COMANCHE OK BROADCAST MEDIA
&&Local storm report, Mar 16, 2:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
222 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 3 N FREDERICK 34.44N 99.02W
03/16/2023 E2.00 INCH TILLMAN OK PUBLIC
&&
11Special weather statement, Mar 16, 2:25 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Norman OK
225 PM CDT Thu Mar 16 2023
TXZ089-090-162000-
Clay TX-Archer TX-
225 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of southern Clay and
east central Archer Counties through 300 PM CDT...
At 225 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Windthorst, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Windthorst, Bellevue, Bluegrove and Joy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3353 9849 3387 9807 3378 9798 3361 9798
3346 9836 3347 9842 3344 9842
TIME...MOT...LOC 1925Z 235DEG 43KT 3353 9840
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
JTSpecial weather statement, Mar 16, 2:28 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Norman OK
228 PM CDT Thu Mar 16 2023
OKZ028>030-162000-
Pottawatomie OK-Cleveland OK-McClain OK-
228 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of southeastern
Cleveland, southwestern Pottawatomie and south central McClain
Counties through 300 PM CDT...
At 228 PM CDT, Doppler radar was tracking a strong thunderstorm over
Purcell, moving east at 50 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Southeastern Norman, Purcell, Slaughterville, Lexington, Tribbey,
Etowah, Brooksville, Macomb and Trousdale.
This includes Interstate 35 between mile markers 88 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3492 9740 3506 9746 3526 9705 3515 9692
3501 9689
TIME...MOT...LOC 1928Z 249DEG 41KT 3502 9737
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
MahaleLocal storm report, Mar 16, 2:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
236 PM CDT THU MAR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 5 E HULEN 34.50N 98.13W
03/16/2023 E1.75 INCH STEPHENS OK TRAINED SPOTTER
&&
11Special weather statement, Mar 16, 2:39 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
239 PM CDT Thu Mar 16 2023
TXZ085-086-088-089-162015-
Wichita TX-Archer TX-Wilbarger TX-Baylor TX-
239 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of northwestern Archer,
western Wichita, southeastern Wilbarger and northeastern Baylor
Counties through 315 PM CDT...
At 239 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Kemp and one thunderstorm near Electra, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Iowa Park, Electra, Holliday, Lake Kemp, Lake Diversion, Dundee and
Mankins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3367 9925 3393 9933 3413 9877 3413 9869
3415 9866 3371 9870
TIME...MOT...LOC 1939Z 252DEG 35KT 3373 9920
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:48 AM CDT | Wind Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 22 hr |
| Mar 16, 11:34 AM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| Mar 16, 11:40 AM CDT | Special Weather Statement | OUN | Caddo | 35 min |
| Mar 16, 12:03 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Mar 16, 12:31 PM CDT | Special Weather Statement | OUN | Tillman | 44 min |
| Mar 16, 12:32 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Mar 16, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 39 min |
| Mar 16, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 49 min |
| Mar 16, 1:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 37 min |
| Mar 16, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 42 min |
| Mar 16, 1:38 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 29 min |
| Mar 16, 1:41 PM CDT | Special Weather Statement | OUN | McClain | 34 min |
| Mar 16, 1:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, McClain | 3 hr |
| Mar 16, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 41 min |
| Mar 16, 2:12 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Mar 16, 2:23 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens, Tillman | 40 min |
| Mar 16, 2:28 PM CDT | Special Weather Statement | OUN | Cleveland | 32 min |
| Mar 16, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 41 min |
| Mar 16, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 52 min |
| Mar 16, 3:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Pontotoc | 51 min |
| Mar 16, 3:31 PM CDT | Special Weather Statement | OUN | Carter | 14 min |
| Mar 16, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Murray | 18 min |
| Mar 16, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Murray, Pontotoc | 39 min |
| Mar 16, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 48 min |
| Mar 16, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 44 min |
| Mar 16, 4:20 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 40 min |
| Mar 16, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Love, Marshall | 50 min |
| Mar 16, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| Mar 16, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 34 min |
| Mar 16, 5:29 PM CDT | Special Weather Statement | OUN | Bryan | 31 min |
| Mar 16, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.